Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

E. Acerbi - I. Fonseca - G. Mingione

Existence and Regularity for Mixtures of Micromagnetic Materials

created by mingione on 22 Nov 2004
modified on 03 Jul 2006

[BibTeX]

Published Paper

Inserted: 22 nov 2004
Last Updated: 3 jul 2006

Journal: Proc. Royal Soc. London Ser. A
Volume: 462
Pages: 2225-2243
Year: 2006

Abstract:

A new model for the energy of a mixture of micromagnetic materials is introduced within the context of functions with special bounded variation ($SBV$). Existence and regularity for the solution of an optimal design problem in micromagnetics are obtained.

Credits | Cookie policy | HTML 5 | CSS 2.1